Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On Exponential Stability of Volterra Difference Equations with Infinite Delay

Tom 62 / 2014

Pham Huu Anh Ngoc, Le Trung Hieu Bulletin Polish Acad. Sci. Math. 62 (2014), 125-137 MSC: Primary 39A30; Secondary 93D20. DOI: 10.4064/ba62-2-3

Streszczenie

General nonlinear Volterra difference equations with infinite delay are considered. A new explicit criterion for global exponential stability is given. Furthermore, we present a stability bound for equations subject to nonlinear perturbations. Two examples are given to illustrate the results obtained.

Autorzy

  • Pham Huu Anh NgocDepartment of Mathematics
    Vietnam National University-HCMC
    International University, Saigon, Vietnam
    e-mail
  • Le Trung HieuDepartment of Mathematics
    Dong Thap University
    Dong Thap province, Vietnam
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek